Prati
Ademir Hujdurovic
Ademir Hujdurovic
Potvrđena adresa e-pošte na upr.si
Naslov
Citirano
Citirano
Godina
A classification of pentavalent arc-transitive bicirculants
I Antončič, A Hujdurović, K Kutnar
Journal of Algebraic Combinatorics 41, 643-668, 2015
242015
Vertex-transitive generalized Cayley graphs which are not Cayley graphs
A Hujdurović, K Kutnar, D Marušič
European Journal of Combinatorics 46, 45-50, 2015
192015
Vertex-transitive CIS graphs
E Dobson, A Hujdurović, M Milanič, G Verret
European Journal of Combinatorics 44, 87-98, 2015
182015
Half-arc-transitive group actions with a small number of alternets
A Hujdurović, K Kutnar, D Marušič
Journal of Combinatorial Theory, Series A 124, 114-129, 2014
182014
On colour-preserving automorphisms of Cayley graphs
A Hujdurović, K Kutnar, DW Morris, J Morris
ARS MATHEMATICA CONTEMPORANEA 11, 189–213, 2015
162015
MIPUP: minimum perfect unmixed phylogenies for multi-sampled tumors via branchings and ILP
E Husić, X Li, A Hujdurović, M Mehine, R Rizzi, V Mäkinen, M Milanič, ...
Bioinformatics 35 (5), 769-777, 2019
152019
Complexity and algorithms for finding a perfect phylogeny from mixed tumor samples
A Hujdurović, U Kačar, M Milanič, B Ries, AI Tomescu
IEEE/ACM Transactions on Computational Biology and Bioinformatics 15 (1), 96-108, 2016
15*2016
Graphs vertex-partitionable into strong cliques
A Hujdurović, M Milanič, B Ries
Discrete Mathematics 341 (5), 1392-1405, 2018
132018
On normality of n-Cayley graphs
A Hujdurović, K Kutnar, D Marušič
Applied Mathematics and Computation 332, 469-476, 2018
122018
Characterizations of minimal dominating sets and the well-dominated property in lexicographic product graphs
D Gözüpek, A Hujdurović, M Milanič
Discrete Mathematics & Theoretical Computer Science 19 (Graph Theory), 2017
122017
On automorphisms and structural properties of generalized Cayley graphs
A Hujdurović, K Kutnar, P Petecki, A Tanana
arXiv preprint arXiv:1511.09467, 2015
122015
Intersection density of transitive groups of certain degrees
A Hujdurović, K Kutnar, D Marušič, Š Miklavič
Algebraic Combinatorics 5 (2), 289-297, 2022
102022
On intersection density of transitive groups of degree a product of two odd primes
A Hujdurović, K Kutnar, B Kuzma, D Marušič, Š Miklavič, M Orel
Finite Fields and Their Applications 78, 101975, 2022
92022
Quasi-λ-distance-balanced graphs
A Abedi, M Alaeiyan, A Hujdurović, K Kutnar
Discrete Applied Mathematics 227, 21-28, 2017
92017
On color-preserving automorphisms of Cayley graphs of odd square-free order
E Dobson, A Hujdurović, K Kutnar, J Morris
Journal of Algebraic Combinatorics 45, 407-422, 2017
92017
Odd automorphisms in vertex-transitive graphs.
A Hujdurovic, K Kutnar, D Marusic
Ars Math. Contemp. 10 (2), 427-437, 2016
92016
Quasi m-Cayley circulants
A Hujdurović
Ars mathematica contemporanea 6 (1), 147-154, 2013
92013
Canonical double covers of circulants
B Fernandez, A Hujdurović
Journal of Combinatorial Theory, Series B 154, 49-59, 2022
82022
On almost well-covered graphs of girth at least 6
T Ekim, D Gözüpek, A Hujdurović, M Milanič
Discrete Mathematics & Theoretical Computer Science 20 (Graph Theory), 2018
82018
Detecting strong cliques
A Hujdurović, M Milanič, B Ries
arXiv preprint arXiv:1808.08817, 2018
82018
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20